# SDR P5CA2022012400013

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Part number: 8044012005
- Part serial: C93120008
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 2  WARNING  A RIGHT HPC  DIFFERENTIAL   PRESSURE < 20 PSI  SIGNAL  WAS NOT DETECTED .( PERFORM 36-10 TASK NR 37. REMOVED/ REPLACED AIR SUPPLY BITE MODULE M129 & TEST OK.  AMM 36-23-01 ENG #2 RUN UP; BLEED SYS OK. )
